Publication
Title
A Wallman-Shanin-type compactification for approach spaces
Author
Abstract
Language
English
Source (journal)
The Rocky Mountain journal of mathematics. - Provo, Utah
Publication
Provo, Utah : 2000
ISSN
0035-7596
Volume/pages
30:4(2000), p. 1381-1419
ISI
000166996100011
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 16.11.2018
To cite this reference